# SDR CALA2013112093106

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,775 hours, 14,603 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Light
- Condition: Inoperative
- Location: Anti-Ice Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ANTI ICE VLV LIGHT INOPERATIVE.  ANTI ICE VLV LOCKED OPEN, HPSOV LOCKED CLOSED, HMG LOCKED CLOSED IAW MELN 3021H.
